Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

terrible pain in right pelvic region, cysts on ovaries, pain killers, pain in left armpit

Hi, I am a 30 year old female who has never been pregnant . I have been experiencing lots of pain in my right pelvic region and so I went to the Dr. The Dr. said that it was nothing but cysts on the ovaries and not to worry. She recommended me to take pain relievers if needed. This has been going on for 2 weeks. Now I have a new pain in my left armpit that is very sore. I have no idea what could have caused this sore area. Should I go back to the doc or is this normal??
Asked On : Wed, 16 May 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Since you have not given any input regrading the pain in your armpit ,I would advise you to consult your doctor as there is no connection between right pelvic pain and left arm pit pain.
A local examination and proper history and possible investigations are required to diagnose the cause and treatment of pain in armpit.
Answered: Thu, 17 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor